Illinois Journal of Mathematics

A property of Brownian motion paths

H. F. Trotter

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 2, Issue 3 (1958), 425-433.

Dates
First available in Project Euclid: 13 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255454547

Mathematical Reviews number (MathSciNet)
MR0096311

Zentralblatt MATH identifier
0117.35502

Subjects
Primary: 60.00

Citation

Trotter, H. F. A property of Brownian motion paths. Illinois J. Math. 2 (1958), no. 3, 425--433. https://projecteuclid.org/euclid.ijm/1255454547


Export citation